Alert archive / Minnesota / Special Weather Statements in 2016

Special Weather Statement, NWS Twin Cities, MN

July 11, 20164 counties in Minnesota

NWS Twin Cities, MN issued this special weather statement at Jul 11, 2016, 6:50 AM CDT for 4 counties in Minnesota. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2016, 6:50 AM CDT (11:50 UTC)
Expired
Jul 11, 2016, 8:15 AM CDT
In force
85 min
Issued by
NWS Twin Cities, MN

Counties Chippewa County, MN, Lac qui Parle County, MN, Swift County, MN, Yellow Medicine County, MN

The radar

The Sioux Falls radar (KFSD), 179 km from the middle of the area, began a volume at 11:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 11.8 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2016-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1330 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2016-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1330 J/kg
Mixed-layer CIN
-355 J/kg
Mixed-layer LCL
1033 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

588 
WWUS83 KMPX 111150
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
650 AM CDT MON JUL 11 2016

MNZ054>056-064-111315-
CHIPPEWA-LAC QUI PARLE-YELLOW MEDICINE-SWIFT-
650 AM CDT MON JUL 11 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WESTERN YELLOW
MEDICINE...SWIFT...LAC QUI PARLE AND CHIPPEWA COUNTIES...

AT 649 AM CDT...STRONG THUNDERSTORMS WERE CLUSTERED OVER MADISON...OR
22 MILES SOUTHEAST OF ORTONVILLE...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MONTEVIDEO...BENSON...CANBY...MADISON...DAWSON...APPLETON...
CLARKFIELD...MILAN...WATSON...PORTER...BOYD AND BELLINGHAM.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 U.S. HIGHWAY 12 BETWEEN MILE MARKERS 18 AND 54.
 U.S. HIGHWAY 212 BETWEEN MILE MARKERS 1 AND 41.
 U.S. HIGHWAY 75 BETWEEN MILE MARKERS 95 AND 127.
 U.S. HIGHWAY 59 BETWEEN MILE MARKERS 89 AND 152.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4527 9645 4525 9629 4522 9627 4518 9610
      4539 9611 4541 9528 4463 9583 4463 9643
TIME...MOT...LOC 1149Z 245DEG 26KT 4504 9617 

$$

DWE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 11, 4:29 AM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Jul 11, 4:29 AM CDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
429 AM CDT MON JUL 11 2016

.SHORT TERM...(Today and tonight)
Issued at 425 AM CDT Mon Jul 11 2016

Nocturnal thunderstorm activity producing near-severe winds
(generally up to 45 mph) over the northern part of the forecast area
will continue to press across central and northern Minnesota this
morning. Still prefer the HRRR, which indicates activity will be a
bit slow to wane over central MN this morning just along and north
of the warm front. Meanwhile, the atmospheric cap will build south
of the warm front, with heat and humidity increasing over central
and southern Minnesota. Heat indices will near advisory criteria (95
to 100 degrees), but the impact will be borderline given the winds
and cloud cover, so will hold off on an advisory for now.

By late afternoon, expect convergence along the eastward-advancing
cold front to spawn clusters and/or a line of thunderstorms across
western Minnesota. This line will track eastward during the evening
hours, and will need to be monitored for severe weather potential.
Wind and hail will be the main threats, and then heavy rainfall and
flooding given recent rains, the elevated precipitable water values,
and the potential for back-building

.LONG TERM...(Tuesday through Sunday)
Issued at 425 AM CDT Mon Jul 11 2016

Tuesday and Wednesday will continue to see southwest flow aloft
which keeps low chances of precipitation in the forecast,
especially along the Iowa border where instability will be highest
along the residual cold front. Eventually, the upper low which
will slowly progress across south central Canada, will shift the
mean upper level winds to a more west-northwest. This will allow
much cooler air to advect southward across Minnesota and western
Wisconsin. Although temperatures will fall back into the 70s, dew
point temperatures will fall into the 40s/50s which is very
unusual for July.

Next weekend will see return flow as winds shift back to the
south-southeast. Chances of precipitation also return, along with
more humidity.

Past next weekend, models have been showing an upper ridge
building across the central part of the United States. This means
a return to much warmer conditions by the the last two weeks of
July.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1100 PM CDT Sun Jul 10 2016

The complex of storms in the Dakotas has been holding together
nicely for the past few hours and we now expect those to continue
across MN this morning, likely affecting KAXN and KSTC, but we
think they will largely remain north of the the rest of the TAF
sites. This is a fairly low confidence forecast as it's possible
the thunder dives a little farther south and hits KRWF and KMSP. The
storms late in the day tomorrow will likely be more widespread and
potentially impact all the TAF locations as these storms move west
to east across the area tomorrow.

KMSP...
We're keeping a close eye on the showers and storms off to the
west. The movement of these storms is to the east, but the
atmosphere in the metro is less favorable for storms, so we aren't
confident they will make it all the way to the airport - perhaps
just to the north. We'll keep monitoring. There is a good chance
for storms tomorrow evening, with impacts at KMSP looking more
likely.

/OUTLOOK FOR KMSP/
Tue...VFR. MVFR/TSRA possible early. Winds SW 10 kts.
Wed...VFR. Winds SW becoming W 10 kts.
Thu...VFR. Winds NW 5-10 kts.

&&

.MPX Watches/Warnings/Advisories...
WI...None.
MN...None.
&&

SHORT TERM...LS
LONG TERM...JLT
AVIATION...CLF
Hazardous weather outlook, Jul 11, 4:51 AM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
451 AM CDT MON JUL 11 2016

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
121000-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
451 AM CDT MON JUL 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL
MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

AN AREA OF THUNDERSTORMS WILL MOVE ACROSS CENTRAL MINNESOTA THIS
MORNING. A FEW OF STRONGER STORMS WILL BE CAPABLE OF PRODUCING
LARGE HAIL AND STRONG WINDS. TORRENTIAL DOWNPOURS MAY ALSO CAUSE
LOCALIZED FLOODING.

MORE SUBSTANTIAL STORMS ARE POSSIBLE THIS EVENING AND TONIGHT...
WHEN DAMAGING WINDS...LARGE HAIL...AND HEAVY RAINFALL APPEAR
POSSIBLE. A TORNADO OR TWO COULD ALSO OCCUR DURING THE EVENING.

IN BETWEEN THE ROUNDS OF THUNDERSTORMS HEAT AND HUMIDITY WILL
BUILD DURING THE AFTERNOON. HEAT INDICES ARE EXPECTED TO INCREASE
INTO THE MID TO UPPER 90S.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE NEARLY EVERY DAY DURING THE
UPCOMING WEEK FOR AT LEAST A PORTION OF THE AREA...ALTHOUGH MORE
ORGANIZED AND WIDESPREAD ACTIVITY WILL HOLD OFF UNTIL NEXT
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND
EVENING.

In the hours before

Special weather statement, Jul 11, 2:31 AM CDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
231 AM CDT MON JUL 11 2016

MNZ041>043-110845-
TODD-MORRISON-DOUGLAS-
231 AM CDT MON JUL 11 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TODD...DOUGLAS AND
NORTHWESTERN MORRISON COUNTIES...

AT 230 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR HUBBARD TO NEAR HENNING TO NEAR
NORCROSS. MOVEMENT WAS EAST AT 60 MPH.

WIND GUSTS OF 50 TO 55 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...
  HEWITT AROUND 245 AM CDT.
  EVANSVILLE AND BRANDON AROUND 255 AM CDT.
  STAPLES AIRPORT AROUND 300 AM CDT.
  CARLOS AROUND 310 AM CDT.
  EAGLE BEND AROUND 320 AM CDT.
  LONG PRAIRIE...BROWERVILLE AND CLARISSA AROUND 325 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE GARFIELD...WEST
UNION...ROUND PRAIRIE...NELSON...CLOTHO...ALEXANDRIA AIRPORT...ROSE
CITY... LEAF VALLEY...MELBY AND MILTONA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 81 AND 118.
 U.S. HIGHWAY 10 IN MINNESOTA BETWEEN MILE MARKERS 103 AND 130.
 U.S. HIGHWAY 71 BETWEEN MILE MARKERS 182 AND 219.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
WEST CENTRAL AND CENTRAL MINNESOTA.

LAT...LON 4637 9474 4635 9470 4636 9467 4631 9455
      4633 9443 4629 9435 4580 9502 4578 9576
      4610 9577 4611 9515 4637 9515
TIME...MOT...LOC 0730Z 254DEG 63KT 4685 9507 4635 9552 4583 9619

LS
Special weather statement, Jul 11, 3:01 AM CDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
301 AM CDT MON JUL 11 2016

MNZ047-048-055-110845-
POPE-STEVENS-SWIFT-
301 AM CDT MON JUL 11 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT STEVENS...WESTERN SWIFT
AND POPE COUNTIES...

AT 300 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR HOFFMAN TO NEAR LAKE HATTIE.
MOVEMENT WAS EAST SOUTHEAST AT 50 MPH.

WIND GUSTS OF 50 TO 55 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...
  LAKE OLIVER AROUND 310 AM CDT.
  LOWRY AND CYRUS AROUND 315 AM CDT.
  STARBUCK AROUND 320 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE CLONTARF...GLENWOOD
AIRPORT...VILLARD...MORRIS AIRPORT...HOLLOWAY...LAKE
MINNEWASKA...LAKE EMILY...FARWELL...LONG BEACH AND ALBERTA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 U.S. HIGHWAY 12 BETWEEN MILE MARKERS 24 AND 39.
 U.S. HIGHWAY 59 BETWEEN MILE MARKERS 142 AND 177.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
WEST CENTRAL MINNESOTA.

LAT...LON 4576 9615 4575 9515 4517 9583 4538 9612
      4541 9612 4541 9616 4544 9620
TIME...MOT...LOC 0800Z 316DEG 39KT 4576 9580 4546 9608

LS
Special weather statement, Jul 11, 3:29 AM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
329 AM CDT MON JUL 11 2016

MNZ041>044-047>050-055-057-110930-
BENTON-MILLE
LACS-TODD-MORRISON-STEARNS-POPE-KANDIYOHI-STEVENS-SWIFT-DOUGLAS-
329 AM CDT MON JUL 11 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN STEARNS...
SOUTHERN TODD...SOUTHEASTERN STEVENS...NORTHEASTERN SWIFT...
SOUTHEASTERN DOUGLAS...MORRISON...NORTHWESTERN MILLE LACS...
NORTHWESTERN KANDIYOHI...NORTHWESTERN BENTON AND POPE COUNTIES...

AT 328 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR CUSHING TO NEAR NELSON TO NEAR
HANCOCK. MOVEMENT WAS EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...
  CROW WING STATE PARK AROUND 345 AM CDT.
  SAUK CENTRE AND LAKE HASSEL AROUND 350 AM CDT.
  MELROSE AND GREY EAGLE AROUND 400 AM CDT.
  ST. ANTHONY...FREEPORT AND LASTRUP AROUND 410 AM CDT.
  ALBANY AROUND 415 AM CDT.
  HOLDINGFORD AROUND 420 AM CDT.
  AVON AND VINELAND AROUND 425 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE GEORGEVILLE...ST
WENDEL...SOBIESKI...NORWAY LAKE...SWIFT FALLS...NEW
MUNICH...CLONTARF... BURTRUM...CUSHING AND MEIRE GROVE.

THIS INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 110
AND 154.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
WEST CENTRAL...EAST CENTRAL AND CENTRAL MINNESOTA.

LAT...LON 4629 9435 4627 9434 4623 9440 4616 9437
      4616 9381 4621 9380 4618 9358 4563 9438
      4521 9519 4545 9600 4582 9527 4632 9457
TIME...MOT...LOC 0828Z 286DEG 36KT 4626 9458 4582 9522 4548 9587

LS
Special weather statement, Jul 11, 4:20 AM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
420 AM CDT MON JUL 11 2016

MNZ043>045-111000-
MILLE LACS-MORRISON-KANABEC-
420 AM CDT MON JUL 11 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT KANABEC...SOUTHEASTERN
MORRISON AND MILLE LACS COUNTIES...

AT 420 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR VINELAND TO ROYALTON. MOVEMENT WAS
EAST AT 60 MPH.

WIND GUSTS OF 50 TO 55 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...
  ONAMIA AND VINELAND AROUND 425 AM CDT.
  ISLE AND WAHKON AROUND 430 AM CDT.
  OGILVIE AROUND 450 AM CDT.
  MORA AROUND 455 AM CDT.
  QUAMBA AROUND 500 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE HILLMAN...GENOLA...
HARDING...WARMAN...BUCKMAN...LAKE MILLE LACS...MORRILL...KNIFE
LAKE...MORA AIRPORT AND BAYVIEW.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 U.S. HIGHWAY 10 IN MINNESOTA BETWEEN MILE MARKERS 153 AND 156.
 U.S. HIGHWAY 169 BETWEEN MILE MARKERS 197 AND 229.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
CENTRAL AND EAST CENTRAL MINNESOTA.

LAT...LON 4615 9343 4615 9306 4598 9306 4598 9314
      4583 9315 4583 9435 4616 9421 4616 9381
      4624 9381 4625 9344
TIME...MOT...LOC 0920Z 268DEG 71KT 4614 9381 4585 9429

LS
Special weather statement, Jul 11, 6:50 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
650 AM CDT MON JUL 11 2016

MNZ054>056-064-111315-
CHIPPEWA-LAC QUI PARLE-YELLOW MEDICINE-SWIFT-
650 AM CDT MON JUL 11 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WESTERN YELLOW
MEDICINE...SWIFT...LAC QUI PARLE AND CHIPPEWA COUNTIES...

AT 649 AM CDT...STRONG THUNDERSTORMS WERE CLUSTERED OVER MADISON...OR
22 MILES SOUTHEAST OF ORTONVILLE...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MONTEVIDEO...BENSON...CANBY...MADISON...DAWSON...APPLETON...
CLARKFIELD...MILAN...WATSON...PORTER...BOYD AND BELLINGHAM.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 U.S. HIGHWAY 12 BETWEEN MILE MARKERS 18 AND 54.
 U.S. HIGHWAY 212 BETWEEN MILE MARKERS 1 AND 41.
 U.S. HIGHWAY 75 BETWEEN MILE MARKERS 95 AND 127.
 U.S. HIGHWAY 59 BETWEEN MILE MARKERS 89 AND 152.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4527 9645 4525 9629 4522 9627 4518 9610
      4539 9611 4541 9528 4463 9583 4463 9643
TIME...MOT...LOC 1149Z 245DEG 26KT 4504 9617

DWE

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 2:31 AM CDTSpecial Weather StatementMPXDouglas, Todd74 min
Jul 11, 3:01 AM CDTSpecial Weather StatementMPXPope, Stevens44 min
Jul 11, 3:29 AM CDTSpecial Weather StatementMPXMorrison, Pope, Stearns, Todd61 min
Jul 11, 4:20 AM CDTSpecial Weather StatementMPXKanabec, Mille Lacs, Morrison40 min
Jul 11, 4:24 AM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs, Morrison51 min
Jul 11, 7:37 AM CDTAreal Flood WarningMPXChippewa, Lac qui Parle, Swift113 min
Jul 11, 9:22 AM CDTAreal Flood WarningMPXChippewa, Lac qui Parle, Swift6 hr
Jul 11, 9:35 AM CDTSpecial Weather StatementMPXKandiyohi, Morrison, Redwood, Renville, Stearns, Todd55 min
Jul 11, 10:04 AM CDTSpecial Weather StatementMPXBenton, McLeod, Meeker, Mille Lacs71 min
Jul 11, 11:21 AM CDTSpecial Weather StatementMPXBenton, Stearns24 min
Jul 11, 11:35 AM CDTSevere Thunderstorm WarningMPXBenton, Sherburne, Stearns29 min
Jul 11, 12:41 PM CDTSpecial Weather StatementMPXMorrison49 min
Jul 11, 1:23 PM CDTSevere Thunderstorm WarningMPXBenton, Mille Lacs, Morrison37 min
Jul 11, 1:52 PM CDTSpecial Weather StatementMPXTodd38 min
Jul 11, 1:56 PM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs34 min
Jul 11, 2:25 PM CDTSevere Thunderstorm WarningMPXKanabec35 min
Jul 11, 3:10 PM CDTSpecial Weather StatementMPXTodd35 min
Jul 11, 3:57 PM CDTSpecial Weather StatementMPXIsanti, Sherburne33 min
Jul 11, 4:43 PM CDTSpecial Weather StatementMPXIsanti47 min
Jul 11, 5:03 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti42 min
Jul 11, 5:13 PM CDTTornado WarningMPXMeeker32 min
Jul 11, 5:40 PM CDTTornado Warning Tornado observedMPXMeeker, Stearns35 min
Jul 11, 5:56 PM CDTTornado Warning Tornado observedConsiderable damage threatMPXMeeker, Stearns34 min
Jul 11, 6:02 PM CDTTornado WarningMPXMorrison, Stearns28 min
Jul 11, 6:09 PM CDTTornado WarningMPXMorrison17 min
Jul 11, 6:19 PM CDTTornado WarningMPXBenton, Stearns26 min
Jul 11, 6:43 PM CDTTornado Warning Tornado observedMPXBenton, Stearns32 min
Jul 11, 5:51 PM CDTTornado WarningMPXPolk27 min

Nearby

Special Weather Statements in Minnesota, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.